Just after some advice, I’m 5 weeks into my first cycle and having some ongoing issues.
I started taking Test E at a dose of 500mg per week 5 weeks ago (two shots per week, Tuesday night and Saturday morn), two weeks in I started feeling rubbish. I was getting anxiety which was affecting sleep it would come randomly during the day last for an hr or so and then leave me feeling really run down for a couple hrs.
So from there I decided to lower my dose to lower my dose to 250mg per week (also split into two shots per week). At first this seemed to help a little, but now 5 weeks in I’m still having the same side affects.
Current side affects,
Anxiety randomly with general feeling if dred and sometimes left feeling wrecked afterwards
The odd headache with hot flush.
Hands often go to sleep when sleeping.
I haven’t taken anything for estrogen and haven’t shown any common side affects related to high estrogen, so far. I have armidex on hand ready, but from what I’ve read and my understanding of it don’t take them unless you have too. If this is wrong please let me know.
I’m 37 years old and have always trained, I eat pretty healthy what the odd cheat here the there. Currently eating 5 to 6 meals a day with a goal of putting on weight. Sitting at 92kg now, would like to get to 95kg and then lean out some.
Any advice for the above side affect would be appreciated.